Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1981, Volume 49, Issue 6

On the Invariance of the Lagrange Multiplier Test with Respect to Certain Changes in the Alternative Hypothesis<1443:OTIOTL>2.0.CO;2-K
p. 1443-1455

L. G. Godfrey

This paper examines some implications of the observation that the same Lagrange multiplier test is sometimes appropriate for quite different alternative hypotheses. A characterization of the class of such alternatives is developed which suggests a simple approach to testing for misspecification, and the consequences for finite sample power properties are examined by Monte Carlo experiments.

Log In To View Full Content